Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Isometries for the Legendre-Fenchel transform

Authors: Hédy Attouch and Roger J.-B. Wets
Journal: Trans. Amer. Math. Soc. 296 (1986), 33-60
MSC: Primary 49A50; Secondary 52A40, 58E30, 90C25
MathSciNet review: 837797
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that on the space of lower semicontinuous convex functions defined on $ {R^n}$, the conjugation map--the Legendre-Fenchel transform--is an isometry with respect to some metrics consistent with the epi-topology. We also obtain isometries for the infinite dimensional case (Hilbert space and reflexive Banach space), but this time they correspond to topologies finer than the Moscoepi-topology.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49A50, 52A40, 58E30, 90C25

Retrieve articles in all journals with MSC: 49A50, 52A40, 58E30, 90C25

Additional Information

PII: S 0002-9947(1986)0837797-X
Keywords: Convexity, epi-convergence, variational convergence, duality, conjugation, Legendre-Fenchel transform, isometry, polarity
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia